# SDR NSVA2011025

- Difficulty date: February 14, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N341NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4341
- Aircraft time: 146 hours, 132 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT APPROXIMATELY 6500FT, CREW RECEIVED AFT CARGO DOOR MASTER WARNING.  CREW NOTICED THAT THEY WERE LOSING PRESSURIZATION.  CREW LEVELED OFF AT 7000FT AND REQUESTED VECTORS BACK TO YYZ.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT AND THE AIRCRAFT WAS MET BY A MECHANIC AT THE GATE.  MECHANIC NOTICED THAT THE CARGO DOOR HANDLE WAS POPPED OUT.
